MathSciNet Relay Station
MathSciNet bibliographic data
MR407200 (53 #10983) 22E43
Patera, J.; Sharp, R. T.; Winternitz, P.; Zassenhaus, H. Subgroups of the Poincaré group and their invariants. J. Mathematical Phys. 17 (1976), no. 6, 977–985.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement